# SDR SWIA201024278

- Difficulty date: May 21, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 19,214 hours, 16,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS NR 1 & NR 3 INOP.  (FLT 5884)  RELAMPED EMERGENCY LIGHTS.
